# SDR P5CA2017053100149

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,089 hours, 19,652 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Button
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GCS BUTTON ON WX RADAR PANEL IS INOPERATIVE.  RT SYSTEM TESTED OK IAW AMM 34-43-00.
